Tranquiliser pill overdose

Tranquiliser pill overdose

M625/1654 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 49.2MB

Downloadable file size: 2.8MB

Price image Pricing

Please login to use the price calculator


Credit: CRISTINA PEDRAZZINI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Tranquiliser pill overdose. Woman taking an overdose of tranquiler (sedative) pills on a spoon. These pills are are used in the treatment of anxiety disorders and insomnia. These drugs can cause unconciousness or death if abused.

Release details: Model release not required. Property release not required.

Keywords: 20s, adult, antidepressants, anxiolytic, capsule, capsules, caucasian, close-up, depressants, depressed, depression, despair, detail, dosage, dose, downers, drug, drug abuse, drugs, face, female, healthcare, human, lips, medical, medication, medicine, misery, mouth, muscle relaxant, oral, overdose, people, person, pharmaceutic, pharmaceutical, pharmacological, pharmacology, pill, pills, sad, sadness, sedative, sedatives, sleeping pills, sorrow, spoon, suicidal, suicide, swallowing, tablet, tablets, taking, teeth, tranquiliser, tranquilisers, tranquilizer, tranquilizers, treatment, twenties, unhappiness, unhappy, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.